# SDR SCNA20240108005

- Difficulty date: January 8, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N841SY
- Make and model: Boeing 737-8
- Aircraft serial: 40865
- Aircraft time: 38,203 hours, 18,242 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEFECT 731540 - -  #2 ENG HYD PUMP LOW PRESS IN CRZ. B SYS QTY SHOWS 0 AND PRESSURE SHOWS >2900 PSI. #2 ENG HYD PUMP SWITCHED OFF PER QRH. - -  RESOLUTION: (IN RPOGRESS)
